# SDR AALA202311271305

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 63,855 hours, 26,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT 12C BROKEN. REMOVED AND REPLACED THE SEAT LIGHT HOUSING. PER AMM 33-51-11. OPERATIONAL CHECK PASSED.
